Patient :Hello ,
I am 14 years old and for the past month I've felt very weird . I've had nausea at night , plus I've been going to bed AND waking up hungry even if I ate dinner , I've been extremely tired so I thought I needed more sleep but that hasn't seemed to help , I bruise a lot easier and I'm having bad mood swings , I've also been constipated but now I have diarrhea, I'm having chest pains... A lot more and hip pain , today I had a bad headache . I've been on birth control for awhile but I needed a new "pack" but never got it and was off for about two weeks , on the 3rd day of NOT taking the pill I had unprotected sex with my boyfriend ...he did ejaculate in me ... And I still didn't take the pill for another week because my mom took forever to get them , Could I be pregnant or is a lot of it because of hormones or something else?? I had unprotected sex June 20th and it's now July 14th my period should start next week but it might be a little off because of the birth control not being taken
Symptoms: Chest pain every day , headaches , fatigue , nausea before bed , waking up a lot during the night , hip pain , bruising easily , mood swings , agitated a lot easier
Thank you for your question. Since you had unprotected sexual intercourse and was off your oral contraceptive medication it is possible that you could have become pregnant. We recommend that you visit your doctor to conduct a pregnancy test to be certain if this is so. Hormonal imbalances or abruptly stopping your birth control medication can cause these symptoms as well but we want to be cautious to determine if you are pregnant or not first. This will help your doctor in determining the next step in their examination, diagnosis, and treatment of your current symptoms.
Thank you for choosing askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.